Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HIVES???
Mar 15, 2008

Update: Info I meant to tell you: CD4 356, VL 48,000.

---- I recently started meds and noticed on day 11 on meds, that I have somewhat itching hive-like on my legs, arms and torso. Could this be an alergic reaction to my meds? If so, should I be concerned and will they go away?

Response from Dr. Holodniy

It could be a reaction to the HIV meds. Some are more prone to this than others. What exactly did you start?



Previous
Elevated ALT but not AST
Next
Elite Controller Labs

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement